It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 3 4 5 6 Showing 1 - 20 of 110 for stimulants tics. (0.003 seconds)


Tics?
May 23, 2006
... Yes, pinkeetoz, it is possible to have tics and not have Tourettes Syndrome. I gave the criteria of Tourettes on page 1 of this thread. ... (15 replies)
... My daughter is 10 and diagnosed with OCD...she takes prozac and has developed tics..they want to add tourettes into diagnosis...is prozac a stimulant?????????????? is this the reason and its not tourettes??????????????????she has developed severe behavioral issues also....now I am really confused!!!!!!!!!!!!!!!!!!!!!!!!!! :eek: (28 replies)
... My son developed tics within a short time after taking Adderall. We took him off the Adderall immediately but he has had various motor and vocal tics ever since. It has been 4 years already. ... (28 replies)

Motor tics
Mar 8, 2012
... ADHD and tics frequently run together. There is some debate as to whether stimulants cause tics. I suspect they cause tics in some patients but not all. And there is some good evidence that a stimulant can help control tics. That really doesn't surprise me. ... (3 replies)
ADD and Tics
Jun 2, 2005
... Any of the stimulants can cause tics. More often than not, tics brought on by stimulants will stop when the stimulants are discontinued. Unfortunately, that isn't always true. ... (9 replies)
... and she did have a few tics before then...but they have progressed and become more often as well. ... (28 replies)
... Prozac maynot be in the same catagory as stimulants but if you do your research you will find that it is basically legal speed. The kids at school trade it around for that effect. ... (28 replies)
... All I can say is that different stimulants affected my daughter's tics differently. Dexedrine was the worst and Adderal the best for her in respect to the tics. ... (28 replies)
... Did your daughter have any tics prior to the Zoloft? ... (28 replies)
... If your child had tics before he started medication, though, that's a different story. ... (9 replies)
... I have read where people do develop tics after being prescribed the stimulant whereas they did not have them previously. ... (28 replies)
... My daughter does extremely well on a low dose of clonidine for her tics. tenex has also been mantioned. In her case, the tics are fairly easily controlled and are much less of an issue than the ADHD and OCD. OCD is very common in girls with the gene that causes Tourette's. ... (28 replies)
... Tics are not part of ADHD. However, many kids who have ADHD do suffer from tics and many are also diagnosed with Tourettes. ... (9 replies)
Tics?
Apr 2, 2006
... AND they have been made worse by the Ritalin. Let your doctor know right away. It would probably be best to discontinue the Ritalin as stimulants definitely can and do make tics worse. ... (15 replies)
Motor tics
Mar 7, 2012
... I haven't been to this board in quite a while, and was just about to post something about tics and meds. I had the same issue when I put my 13 y.o. on Metadate. We switched him to Concerta, but the tics persisted. ... (3 replies)
... My son develped tics from all the different stimulants that we tried. ... (4 replies)
... You also bring up a good point. Besides all the concerns on the drug effects on the minds of the kids and the health concerns, all this excess prescribing is causing a new problem of the possible ways these drugs can be abused. Now the kids don't have to go to a drug-pusher on the street! (28 replies)
... So just because something isn't in a certain class of stimulants doesn't mean it doesn't stimulate the nervous system in an adverse way. ... (28 replies)
... I have a quick question. My son is ADHD and we tried the non-med route, but my son can not sit still enough to be in a classroom setting. So he is on 5 mg. of Adderall XR, he started stuttering and had been on 10 mg. of Adderall for 3 years prior, we cut it back to 5 mg. but his language teacher also started... (3 replies)
... Hahaha I believe it dexadrine, I couldn't remember. But ya I also read that the mixture of the clonidine and the dexadrine could be a deadly mixture, and yes we have the plan to take him asap Helpd alot, Thanks (9 replies)




Pages: 1 2 3 4 5 6

All times are GMT -7. The time now is 09:19 PM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!